Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been prescribed Prednisone to hel with severe ankle

I have been prescribed Prednisone to hel with severe ankle pain. I have been following the doctor's instructions except, since the pain went away very quickly, after 5 days I tested the prednisone. I stopped the one dose each morning on Friday morning. 8 oclock that night I got dizzy, weak and dis coordinated. Not so much that I could not continue my activities. I have heard that Prednisone is a steroid and should be avoided. Any response to all this?

I can't afford you. Sorry
Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi. I am a 75 year old female and I was diagnosed with MG this past Feb. My dr put me on Mestion and I took two tablets and I started having a hurting in my chest so she stopped it. Now I am on prednisone and cellcept and I have severe swelling of my feet and ankles She won t let me try the mestion again and I fee terrible all the time and I am very weak and can t walk with out a walker or use a wheelchair. What should I do????

doctor1 MD

I was prescribed levaquin and prednisone for 10days for flu associated bronchitis with acute asthma exacerbation , I have been on them for 7 days. I had noticed pain and aching in my ankles and feet, of which never cause me pain. Today I can hardly walk the pain is so severe in my ankles and feet. Feels like there are vice grips on the side of my feet. In looking up the side effects it appears this is a bad combination that has been prescribed for me and I feel I should immediately stop. I was started on the taper dose of prednisone and am on day 1 of 3 tablets. Started out on 60mg for 2 days tapering by 10mg every 2 days. Levaquin is 750mg. I am worried and my bronchitis and asthma flare up have resolved. Should I go ahead and stop both these now. Thanks Hilda Moose RN

doctor1 MD

Hi, recently I developed small red spots on my skin that are extremely itchy. It started on my lower leg and has spread to my arms, ankles, hands, and even small spots on my torso. I saw a doctor yesterday and he said he saw a few people with similar symptoms recently and prescribed Prednisone. I don t think its anything severe but I am going on vacation Thursday and want the small red dots to go away. Will this help?

Loading Online Doctors....